# SDR AALA202404246898

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 84,848 hours, 34,770 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHTDECK DOOR HARD TO OPEN FROM INSIDE THE FLIGHTDECK. HANDLEEXTREMELY DIFFICULT TO TURN AND OPEN. LUBED DOOR HANDLE PER MM 52-51-11. OPS CHECK GOOD ON GROUND.
